# SDR IPXA2025081956674

- Difficulty date: July 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390448
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACKED, BS 2598 FWD SIDE S7R.  REPAIR DAMAGE AREA IAW SRM 53-80-03-2R-2 REV.46, TR:53-152, AND EGAT WORK SHEET 50578 AND EO-94702-REQ 1, REV 1 & EI .F2025A53M-1820, REV 0.
